RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Suchkov, Nikolai Mikhailovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:1380
Abstract pages:2462
Full texts:807
References:321
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person11634
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227272

Publications in Math-Net.Ru
2020
1. A. I. Sozutov, N. M. Suchkov, N. G. Suchkova, “On subgroups of group $\mathrm{Lim}(N)$”, Sib. Èlektron. Mat. Izv., 17 (2020),  208–217  mathnet
2019
2. N. M. Suchkov, N. G. Suchkova, “Normal closures of elements in group $\mathrm{Lim}(N)$”, Sib. Èlektron. Mat. Izv., 16 (2019),  158–164  mathnet
2017
3. N. M. Suchkov, “Locally finite Suzuki–Higman $2$-groups”, Algebra Logika, 56:6 (2017),  721–748  mathnet; Algebra and Logic, 56:6 (2018), 479–497  isi  scopus
2016
4. N. M. Suchkov, N. G. Suchkova, “On the locally finite radical of the group of limited permutations”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  259–264  mathnet  mathscinet  elib
2015
5. N. M. Suchkov, N. G. Suchkova, “On normal subgroups of limited permutation groups”, Sib. Èlektron. Mat. Izv., 12 (2015),  344–353  mathnet
2014
6. N. M. Suchkov, Yu. S. Tarasov, “On generators of the permutation groups with finite dispersion parameters”, Sib. Èlektron. Mat. Izv., 11 (2014),  345–353  mathnet
2013
7. N. M. Suchkov, Yu. S. Tarasov, “On uniform permutations with finite dispersion parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  284–289  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S163–S168  isi  scopus
2012
8. Nikolai M. Suchkov, Andrey A. Mankov, Yury S. Tarasov, “On permutation groups with finite parameters of dispersion”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012),  116–121  mathnet
2010
9. Nikolay M. Suchkov, Nadezhda G. Suchkova, “On groups of limited permutations”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010),  262–266  mathnet
2002
10. N. M. Suchkov, “On periodic groups with Abelian centralizers of involutions”, Mat. Sb., 193:2 (2002),  153–160  mathnet  mathscinet  zmath; Sb. Math., 193:2 (2002), 303–310  isi  scopus
2001
11. N. M. Suchkov, “Finiteness of Some Sharply Doubly Transitive Groups”, Algebra Logika, 40:3 (2001),  344–351  mathnet  mathscinet  zmath; Algebra and Logic, 40:3 (2001), 190–193  scopus
12. N. M. Suchkov, D. M. Prikhod'ko, “On the number of generating pairs for the groups $L_2(2^m)$ and $Sz(2^{2k+1})$”, Sibirsk. Mat. Zh., 42:5 (2001),  1162–1167  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 975–980  isi
2000
13. A. I. Sozutov, N. M. Suchkov, “On infinite groups with a given strongly isolated 2-subgroup”, Mat. Zametki, 68:2 (2000),  272–285  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 237–247  isi
1985
14. N. M. Suchkov, “Subgroups of a product of locally finite groups”, Algebra Logika, 24:4 (1985),  408–413  mathnet  mathscinet
1984
15. N. M. Suchkov, “An example of a mixed group factorable by two periodic subgroups”, Algebra Logika, 23:5 (1984),  573–577  mathnet  mathscinet
1979
16. N. M. Suchkov, “Automorphically factorizable groups”, Algebra Logika, 18:4 (1979),  481–487  mathnet  mathscinet
1977
17. N. M. Suchkov, “Some linear groups with complementary groups”, Algebra Logika, 16:5 (1977),  603–620  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021